MathSciNet Relay Station
MathSciNet bibliographic data
MR2378524 (2008k:34041) 34A60 (34A37 34C10 39A10)
Benchohra, Mouffak; Hamani, Samira; Henderson, Johnny Oscillatory and nonoscillatory solutions for first order impulsive dynamic inclusions on time scales. Arch. Math. (Brno) 43 (2007), no. 4, 237–250.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement